# SDR CA040401007

- Difficulty date: March 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 2,001 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12005004
- Condition: Cracked
- Location: Tail Rotor
- Component: Tail Rotor
- Component part number: 355A12005004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION AND DAILY COMPLIANCE WITH AD 2001-640-089(A),  A CHORDWISE CRACK WAS DETECTED APPROXIMATELY 3 INCHES IB OF THE BLADE-TIP.
